# SDR SIMA200704412

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 13,412 hours, 12,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Door Frame
- Part time: 13,412 hours, 12,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR FRAME LOWER SILL FOUND CORRODED.  REMOVED EXISTING SILL.  CLEANED AND TREATED REPAIR AREA.  INSTALLED NEW SILL IAW EMB SRM 51-40-02.  RESTORE PROTECTIVE FINISH, RETURNED AIRCRAFT TO SERVICE.
